I just have it for the first time yesterday and lord omg in the night got a fiber, diarrhea and started throwing up like crazy! Is it really normal? I called my Mother st 4 in the morning to let her know what was going on, I was so afraid that something was going to happend to me! Yes I woken up my mother from her sleep. But this feeling is horrible I felt like it was going to be the end of me. I cant even eat propertly , if I smell food uggh get so so nauseous it disgust me the smell of it. If I eat soup ( in realiry thats all Im eating ) because I cant really digest heavy food nor a small meal because I throw it up. I really dont like this feeling. I was thinking on going to the ER right away but I didnt have nobody home to come with me, my fiancé was at work and come in almost at 8am. I dranked a advil liquid gel it calm my nausea but still couldnt eat. Can someone answer my question? Im really really scared.
I have a lot of experience with the Depo shot, & have never heard of it causing such side effects. However, they ARE listed by the manufacturer as possible side effects. I think it's important that you see a doctor. It may just be until your body adjusts to the hormone you have put into it, but best to get checked out. It could also be coincidence - food poisoning, for example.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2013 • 9 answers
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 8 Mar 2017 • 1 answer
Posted 21 Jul 2018 • 1 answer